Placeholder image


Dr. DHIRAJ KUMAR DAS

ABOUT
NAME: Dr. DHIRAJ KUMAR DAS

MS: IIT Madras

E- MAIL: dhiraj.hmc@gmail.com

POSITION: Adhoc Faculty

PhD: IIEST, Shibpur

PHONE: +91 8777316720


AREAS OF INTEREST: Mathematical epidemiology; Mathematical ecology

EXTERNAL LINK: https://scholar.google.com/citations?user=tIRGAFkAAAAJ&hl=en
BRIEF

A. Publications in journals

  1.     S. Khajanchi, D.K. Das, T.K. Kar, ‘Dynamics of tuberculosis transmission with exogenous reinfections and endogenous reactivation’, Physica A: Statistical Mechanics and its Applications, Vol-497 (2018) 52-71          (Elsevier).
  2.     Das D.K., Khajanchi S., Kar T.K. Transmission dynamics of tuberculosis with multiple re-infections; Chaos, Solitons & Fractals 130, 109450. (Elsevier).
  3.     Das D.K., Khajanchi S., Kar T.K. The impact of media awareness and optimal strategy on the prevalence of tuberculosis, Applied Mathematics and Computation 366, 124732. (Elsevier).
  4.     Das D.K., Kar T.K. Dynamical analysis of an age-structured tuberculosis mathematical model with LTBI detectivity, Journal of Mathematical Analysis and Applications 492, (2020) 124407. (Elsevier)
  5.     Das D.K., Das K., Kar T.K. Dynamical behaviour of infected predator-prey eco-epidemics with harvesting effort, International Journal of Applied and Computational Mathematics. 7, ( 2021) 66 (Springer)
  6.     Das D.K., Kar T.K., Global dynamics of a tuberculosis model with sensitivity of the smear microscopy, Chaos, Solitons & Fractals, 146 (2021) 110879. (Elsevier)
  7.     Das D.K., Khatua A., Kar T.K., Jana S., The effectiveness of contact tracing in mitigating COVID-19 outbreak: A model-based analysis in the context of India, (2020), Applied Mathematics and Computation, 404 (2021) 126207. (Elsevier)
  8.     Khatua A., Das D.K., Kar T.K., Optimal control strategy for adherence to different treatment regimen in various stages of tuberculosis infection, European Journal of Physical Plus, 136(8) (2021) 801.  (Springer)


B. Publication in conference

          1. Das D.K., Khajanchi S., Kar T.K., Influence of multiple re-infections in tuberculosis transmission dynamics: A Mathematical Approach, ICMSAO’19 (2019) 1-5. (IEEE).


CPh.D. Theses: Mathematical modelling of some aspects of tuberculosis transmission and its control strategies